X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (3842) 3842
Publication (283) 283
Conference Proceeding (124) 124
Book Chapter (53) 53
Book / eBook (8) 8
Dissertation (8) 8
Paper (8) 8
Magazine Article (5) 5
Book Review (1) 1
Government Document (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
solvability (2452) 2452
mathematics (1913) 1913
mathematics, applied (1609) 1609
mathematical analysis (412) 412
analysis (395) 395
boundary value problems (341) 341
existence (338) 338
mathematics, general (298) 298
differential equations (295) 295
mathematical theorems (249) 249
algebra (245) 245
equations (239) 239
physics, mathematical (214) 214
mathematical models (210) 210
stability (200) 200
uniqueness (199) 199
partial differential equations (183) 183
systems (183) 183
operators (182) 182
applied mathematics (179) 179
global solvability (177) 177
unique solvability (177) 177
mathematical functions (172) 172
algorithms (169) 169
boundary conditions (169) 169
convergence (169) 169
approximation (155) 155
studies (155) 155
eigenvalues (152) 152
coefficients (140) 140
physics, multidisciplinary (140) 140
positive solutions (140) 140
integers (134) 134
local solvability (128) 128
resonance (128) 128
polynomials (123) 123
nonlinearity (122) 122
solvability conditions (119) 119
mechanics (112) 112
dirichlet problem (111) 111
ordinary differential equations (111) 111
applications of mathematics (108) 108
physics (107) 107
mathematical physics (106) 106
optimization (106) 106
theorems (106) 106
banach space (98) 98
positive solution (95) 95
research (95) 95
matrices (92) 92
boundary-value-problems (88) 88
existence theorems (88) 88
operations research & management science (87) 87
computer science (86) 86
system (86) 86
regularity (85) 85
engineering, electrical & electronic (84) 84
numerical analysis (84) 84
differential-equations (82) 82
exact solvability (81) 81
automation & control systems (79) 79
mathematics, interdisciplinary applications (79) 79
boundary value problem (76) 76
difference and functional equations (74) 74
navier-stokes equations (73) 73
cauchy problem (72) 72
algebra and number theory (71) 71
equation (67) 67
multidisciplinary sciences (65) 65
usage (62) 62
functional analysis (61) 61
models (61) 61
quantum physics (61) 61
nonlinear equations (60) 60
model (57) 57
integral equations (56) 56
ordinary differential-equations (55) 55
well-posedness (55) 55
mathematical vectors (54) 54
inequalities (53) 53
spaces (53) 53
computer science, interdisciplinary applications (51) 51
computer science, theory & methods (51) 51
coordinate systems (51) 51
dynamics (51) 51
economics (51) 51
computational mathematics and numerical analysis (50) 50
linear systems (50) 50
sufficient conditions (50) 50
algorithm (49) 49
analysis of pdes (49) 49
differential operators (49) 49
sobolev spaces (49) 49
computational mathematics (48) 48
fluid dynamics (48) 48
boundary-value problem (47) 47
eigenfunctions (47) 47
solvability condition (47) 47
theory of computation (47) 47
high energy physics - theory (46) 46
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (3965) 3965
Japanese (36) 36
French (11) 11
German (11) 11
Russian (7) 7
Chinese (4) 4
Arabic (3) 3
Indonesian (2) 2
Korean (2) 2
Croatian (1) 1
Dutch (1) 1
Lithuanian (1) 1
Portuguese (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


International Journal of Engineering Science, ISSN 0020-7225, 12/2016, Volume 109, pp. 240 - 242
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 03/2016, Volume 492, pp. 111 - 127
This paper deals with the solvability of interval matrix equations in max-plus algebra. Max-plus algebra is the algebraic structure in which classical addition... 
Tolerance solvability | Weak tolerance solvability | Interval matrix equation | Max-plus algebra | MATHEMATICS | MATHEMATICS, APPLIED | SOLVABILITY | ALGORITHM | SYSTEMS | Algebra
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 05/2017, Volume 154, pp. 269 - 296
The aim of the note is to discuss different definitions of solutions to the Cauchy problem for the Navier–Stokes equations with the initial data belonging to... 
Navier–Stokes equations | Global solvability
Journal Article
Automatica, ISSN 0005-1098, 01/2018, Volume 87, pp. 25 - 31
In this paper we establish some necessary and sufficient solvability conditions for a system of quaternary coupled Sylvester-type real quaternion matrix... 
Rank | Moore–Penrose inverse | Quaternion | Solvability | Sylvester-type equations | Solution | ROTHS SOLVABILITY CRITERIA | CONSISTENCY | Moore-Penrose inverse | AUTOMATION & CONTROL SYSTEMS | SIMULTANEOUS DECOMPOSITION | ENGINEERING, ELECTRICAL & ELECTRONIC
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 04/2018, Volume 239, pp. 165 - 173
This paper deals with the solvability of interval matrix equations in max-plus algebra. Max-plus algebra is the algebraic structure in which classical addition... 
Weak universal solvability | Interval matrix equation | Max-plus algebra | Strong universal solvability | Weak universal solvability | MATHEMATICS, APPLIED | ALGORITHM | SEPARABLE LINEAR-EQUATIONS | SYSTEMS
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 05/2015, Volume 279, pp. 306 - 317
In this paper, we propose new types of solutions (an L-localized solution and an R-localized solution) to interval systems of max-separable linear equations... 
Max-separable | Interval system | [formula omitted]-localized solvability | R-localized solvability | L-localized solvability | MATHEMATICS, APPLIED | SYSTEMS
Journal Article
SIAM Journal on Matrix Analysis and Applications, ISSN 0895-4798, 2015, Volume 36, Issue 2, pp. 615 - 633
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 06/2018, Volume 291, Issue 8-9, pp. 1240 - 1268
In this work we deal with solvability of first‐order differential equations in the form Lu=pu+f, where L is a planar complex vector field, elliptic everywhere... 
periodic solutions | complex vector fields | solvability | Primary: 35A01; Secondary: 35F05 | degenerate elliptic | MATHEMATICS | C-K-SOLVABILITY | GLOBAL SOLVABILITY | COMPLEX VECTOR-FIELDS
Journal Article
Kybernetika, ISSN 0023-5954, 2017, Volume 53, Issue 1, pp. 99 - 112
This paper deals with the solvability of interval matrix equations in fuzzy algebra. Fuzzy algebra is the algebraic structure in which the classical addition... 
Fuzzy algebra | Tolerance solvability | Weak tolerance solvability | Interval matrix equation | fuzzy algebra | tolerance solvability | SOLVABILITY | ALGORITHM | SEPARABLE LINEAR-EQUATIONS | SYSTEMS | weak tolerance solvability | interval matrix equation | COMPUTER SCIENCE, CYBERNETICS
Journal Article
Electronic Journal of Differential Equations, ISSN 1072-6691, 03/2018, Volume 2018, Issue 72, pp. 1 - 8
We consider a periodic problem for a system of the loaded hyperbolic equations with impulse effects. By introducing additional functions, this problem is... 
System of loaded hyperbolic equations | Impulse effects | Solvability | Periodic problem | MATHEMATICS | MATHEMATICS, APPLIED | periodic problem | WELL-POSED SOLVABILITY | BOUNDARY-VALUE PROBLEM | UNIQUE SOLVABILITY | impulse effects | solvability
Journal Article
AIP Conference Proceedings, ISSN 0094-243X, 11/2018, Volume 2040, Issue 1
A controllable system is considered on a finite time interval. The problem of approach to a compact target set is studied. An algorithm based on constructing... 
solvability set approximation | reachability set | solvability set | approach problem | controllable system | Stability
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 10/2012, Volume 437, Issue 8, pp. 1992 - 2000
In this paper, we shall deal with solvability of interval systems of linear equations in max-plus algebra. Max-plus algebra is an algebraic structure in which... 
Max-plus algebra | Weak T7 solvability | T6-vector | Strong T6 solvability | Strong T7 solvability | T7-vector | Weak T6 solvability | Interval system | MATHEMATICS, APPLIED | Algebra
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 05/2017, Volume 369, Issue 5, pp. 3325 - 3354
We study the solvability and normalization, in the real analytic and smooth categories, of a class of vector fields in a neighborhood of an invariant torus.... 
Siegel condition | Invariant torus | Normalization | Solvability | Vector field | MATHEMATICS | GLOBAL SOLVABILITY | normalization | solvability | invariant torus
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 2019
Journal Article
Revista Matematica Iberoamericana, ISSN 0213-2230, 2018, Volume 34, Issue 2, pp. 767 - 810
We establish L-p, 2 <= p <= infinity, solvability of the Dirichlet boundary value problem for a parabolic equation u(t) - div(A del u) - B . del u = 0 on... 
Carleson condition | Parabolic boundary value problem | Lp solvability | MATHEMATICS | DRIFT TERMS | L-p solvability | NONCYLINDRICAL DOMAINS | HEAT-EQUATION | LIPSCHITZ CYLINDERS | SOLVABILITY | ABSOLUTE CONTINUITY | LAYER POTENTIALS
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 05/2019, Volume 39, Issue 5, pp. 2785 - 2805
Recently it has been found that for a stochastic linear-quadratic optimal control problem (LQ problem, for short) in a finite horizon, open-loop solvability is... 
Stochastic linear-quadratic optimal control | Open-loop solvability | State feedback | Riccati equation | Weak closed-loop solvability | MATHEMATICS | MATHEMATICS, APPLIED | open-loop solvability | state feedback | REGULATORS | weak closed-loop solvability
Journal Article
Foundations of Computing and Decision Sciences, ISSN 2300-3405, 03/2019, Volume 44, Issue 1, pp. 11 - 26
This essay’s content is rendered by the titles of the successive sections. 1. Effective solvability versus intuitive solvability. — 2. Decidability, i.e.... 
intuitive solvability | decidability | oracle | mathematical intuition | effective solvability | second-order logic | speedup | algorithmic procedures | solvability | progress of science
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2013, Volume 402, Issue 1, pp. 167 - 178
A nonlocal boundary value problem with integral condition for a system of hyperbolic equations is considered. Relationship with the family of boundary value... 
Parametrization method | Unique solvability | Coefficient criteria | Family of boundary value problems | DOUBLY PERIODIC-SOLUTIONS | MATHEMATICS | MATHEMATICS, APPLIED | SOLVABILITY
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.